MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES, 90-S; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 0279351100
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device had insulation damage.All pieces were retrieved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: protective cover of the serfas tip came off.Probable root cause: probe short, button stuck on firing position, fluid ingress, suction tube cut, button inadvertently pressed, damaged insulation, probe bender used to bend nonbendable probe, user accidentally submerges device, inadequate gluing operations (tip and core/lumen) or inadequate gluing/welding of core to handle console error: refer to rsk10684 for risk outputs associated with rf energy to probe for the serfas energy console.Refer to rsk10642 for risk outputs associated with rf signal to handpiece for crossfire and crossfire ii consoles use error the reported failure mode will be monitored for future reoccurrence.

Brand Name
RF 2 PROBES, 90-S
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10857246
Report Number0002936485-2020-00472
Device Sequence Number16867627
Product Code GEI
UDI-Device Identifier07613327056952
UDI-Public07613327056952
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0279351100
Device Catalogue Number0279351100
Device Lot Number19164AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;